Article citationsMore >>

U. S. Kirmaci, K. Klaričić Bakula, M. E. Özdemir, J. Pečarić. Hadamard-type inequalities for s-convex functions, Appl. Math. Comput., 193 (1) (2007) 26-35.

has been cited by the following article:

Article

Some Results on Hermite-Hadamard Type Inequality through Convexity

1College of Mathematics and Statistics, Chongqing University, Chongqing, P. R. China


Turkish Journal of Analysis and Number Theory. 2014, Vol. 2 No. 2, 53-59
DOI: 10.12691/tjant-2-2-5
Copyright © 2014 Science and Education Publishing

Cite this paper:
Shahid Qaisar, Sabir Hussain. Some Results on Hermite-Hadamard Type Inequality through Convexity. Turkish Journal of Analysis and Number Theory. 2014; 2(2):53-59. doi: 10.12691/tjant-2-2-5.

Correspondence to: Sabir  Hussain, College of Mathematics and Statistics, Chongqing University, Chongqing, P. R. China. Email: sabiriub@yahoo.com

Abstract

Our aim in this article to establish various inequalities for some differentiable mapping that are connected with illustrious Hermite-Hadamard integral inequality for mapping whose absolute values of derivatives are convex. The new integral inequalities are then applied to some special means and as well as numerical integration to obtain some better estimates.

Keywords